# SDR IPXA2024052327333

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,313 hours, 22,518 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

**ATB** **SDR FILED OPEN**AT TOP OF CLIMB, FL400, RECEIVED CABIN ALTITUDE WARNING, CABIN AUTO INOP. AIR TURN BACK TO SDF DUCT #213N1103-46 IPC 21-51-15-01 SHOWS EFFECTIVE FOR A/C 423 HOWEVER IT DOES NOT MATCH THE DUCT THAT CAME OUT AND 2 OF THE PLUGS WONT REACH.  P/N 213N1103-42 IS THE CORRECT  CONFIGURATION OF THE PLUGS ON DUCT BUT NOT PER IPC.
